Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Seriously Underweight
Jul 27, 2003

I'm a 30-year-old male, one of those people who finds it hard to gain weight (constitutionally thin). Low self-esteem as a result of this. I'm 5'8", weigh only 110 pounds. Am thinking of starting an anabolic cycle (combined with exercise) to gain weight -- would you recommend that? I was thinking of a "conservative" cycle like 100 mg of nandrolone and 100 mg of testosterone a week. Also, I'm being treated for major depression (I've had depressive episodes since I was 10), taking Effexor XR 112.5 a day. My main concern is with the potential interaction of the anti-depressant and the anabolic agents, and the problems in cycling "off" the steroids. Any advice, words of wisdom would be great.

Response from Mr. Vergel

Are you HIV positive? Do you have appetite problems? What has been your normal body weight when you are healthy? Do you have a small frame size? Have you got your testosterone checked? These questions will help me help you. Thanks Nelson



Previous
rotating various hiv medications still?
Next
Steroids=Sterile???

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement